MAUDE Adverse Event Report: MEDTRONIC, INC EVEREST INFLATION DEVICE; ADAPTOR, STOPCOCK, MANIFOLD, FITTING, CARDIOPULMONARY BYPASS

MEDTRONIC, INC EVEREST INFLATION DEVICE; ADAPTOR, STOPCOCK, MANIFOLD, FITTING, CARDIOPULMONARY BYPASS
Model Number AC2200
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/21/2022
Type of Reportable Event Malfunction
Event or Problem Description
One everest inflation device was attempted to be used.There was no damage noted to the packaging.The device was removed from the packaging per ifu with no issues noted.The device was inspected and prepped per ifu with no issues noted.The in-deflator was connected to a balloon and stent device when the issue occurred.There was no stopcock connected between the everest and the other devices.It was reported that a manometer issue occurred.At first the needle was unresponsive at 0 atm and didn't react.As the needle of the manometer did not react, it was not possible to see the given pressure.The needle of the manometer then jumped up to 12-14 atm.It was reported that the device was not used in the patient.It was subsequently reported that the event occurred during use in the patient.The procedure was completed successfully with the reported everest device.No patient injury reported.
 
Additional Manufacturer Narrative
Product analysis review: the lot number matches details in the complaint file.1 everest inflation device returned for analysis.No damage was noted to the syringe body, tube, joints or manometer housing.The device was returned with a volume of clear liquid remaining in the syringe chamber and was expressed with no issues noted.As received the gauge needle was at approx.0 atm.Using an in-house stopcock, the device was pressurised with water.On pressurisation of the device the needle remained stuck at 0 atm while turning the piston knob, then it jumped to approx.12 atm and rose steadily to 30 atm.The device held pressure for a minimum of 3 minutes (with max 10% loss), meeting specification.Upon release of pressure the gauge needle dropped to approx.1.5 atm.When vacuum was applied, the gauge needle did not move into the red "vac" reading.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Additional information: annex d code.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.

Brand Name
EVEREST INFLATION DEVICE
Common Device Name
ADAPTOR, STOPCOCK, MANIFOLD, FITTING, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
MEDTRONIC, INC
37a cherry hill dr
danvers MA 01923
Manufacturer (Section G)
MEDTRONIC, INC
37a cherry hill dr
danvers MA 01923
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key15379758
Report Number1220452-2022-00067
Device Sequence Number5613731
Product Code DTL
UDI-Device Identifier00643169843011
UDI-Public00643169843011
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K942269
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/04/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/07/2024
Device Model NumberAC2200
Device Catalogue NumberAC2200
Device Lot Number60360075
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/19/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/04/2022
Supplement Date Received by Manufacturer12/08/2022
Initial Report FDA Received Date09/08/2022
Supplement Report FDA Received Date01/04/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/08/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown